Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Thyroid removed, increased heartbeat rate, blood pressure low

I had to have my entire thyroid removed last june. Since my surgery I have noticed quite a few changes but one that seriously alarms me. I have not been feeling well and checked my blood pressure . Even though it seemed my heart was racing my pulse was 83 my blood pressure was the lowest I know it to have been 90/44.. should I be concerned???
Asked On : Fri, 25 May 2012
Answers:  2 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

I would suggest you to get your BP and pulse examined on three different occasions when in rest without any physical or mental stress.

The chances of heart functioning affected by a thyroid surgery are less.Hence do not worry and get yourself examined in detail.

Wish you good health.
Answered: Fri, 25 May 2012
I find this answer helpful
General & Family Physician Dr. Suyash Bharat's  Response
hello, hopefully after thyroid removal you must be on oral thyroxin (drug). if not then this condition of yours can be related to decrease blood pressure which lead to reflex increase heart rate, if you are on drugs then the doses need to be adjusted, are you having other symptoms like constipation , intolerence to cold, tiredness , weight gain with poor appetite etc which again suggest above explaination . hope i satisfy your query. have a good day..
Answered: Fri, 25 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor